Kamel Hamdache

De Vinci Research Center


Kamel Hamdache

HDR, ancien Directeur de Recherche CNRS à l'Ecole Polytechnique, Kamel Hamdache est un expert reconnu des mathématiques appliquées.

kamel.hamdache@devinci.fr

Publications


72 entries « 1 of 2 »

Journal Articles

Kamel Hamdache, Djemila Hamroun, Asma Louardani

Global weak solutions to a model of micropolar fluids with maxwell-cattaneo heat transfer law. Nonlinear Analysis (Journal Article)

Nonlinear Analysis, (142), pp. 69-96, 2016.

(Abstract | BibTeX)

Kamel Hamdache, Djamila Hamroun

Global existence and long time behavior of solutions to a model of ferroelectric materials (Journal Article)

Journal of Mathematical Analysis and Applications., 438 , pp. 668-700, 2016.

(Links | BibTeX)

Youcef Amirat, Kamel Hamdache

Strong solutions to the equations of electrically conductive magnetic fluids (Journal Article)

Journal of Mathematical Analysis and Applications, 421 (1), pp. 75–104, 2015.

(BibTeX)

Fatah. Aggoune, Kamel Hamdache, Djamila Hamroun

Global Weak Solutions to Magnetic Fluid Flows with Nonlinear MaxwellÐCattaneo Heat Transfer Law (Journal Article)

Journal of Mathematical Fluid Mechanics, 17 (1), pp. 103–127, 2015.

(BibTeX)

Antonio Gaudiello, Kamel Hamdache

A reduced model for the polarization in a ferroelectric thin wire (Journal Article)

Nonlinear Differential Equations and Applications NoDEA, 22 (6,22), pp. 1883-1896, 2015.

(BibTeX)

Youcef Amirat, Kamel Hamdache

Global weak solutions to the equations of thermal convection in micropolar fluids subjected to Hall current. (Journal Article)

Nonlinear Analysis, 102 (1), pp. 186–207, 2014.

(BibTeX)

Kamel Hamdache, Basma Jaffal-Mourtada

Existence and uniqueness of solutions for the magnetohydrodynamic flow of a second grade fluid (Journal Article)

MMAS, 36 (4), pp. 478–496, 2013.

(BibTeX)

Antonio Gaudiello, Kamel Hamdache

The polarization in a ferroelectric thin film: local and nonlocal limit problems (Journal Article)

ESAIM-COCV, 19 , pp. 657–667, 2013.

(BibTeX)

Youcef Amirat, Kamel Hamdache

Strong Solutions to the equations of flow and heat transfer in magnetic fluids with internal rotations (Journal Article)

Discrete and Continuous Dynamical System-A, 33 (8), pp. 3289–3320, 2013.

(BibTeX)

Youcef Amirat, Kamel Hamdache

On heated incompressible magnetic fluid model (Journal Article)

Communication of Pure and Applied Analysis, 11 (2), pp. 675–696, 2012.

(BibTeX)

Youcef Amirat, Kamel Hamdache

Heat Transfer in Incompressible Magnetic Fluid (Journal Article)

Journal of Mathematical Fluid Mechanics, 14 (2), pp. 217–247, 2012.

(BibTeX)

Youcef Amirat, Kamel Hamdache

Unique solvability of equations of motion for ferrofluids (Journal Article)

Nonlinear Analysis Series A : TMA, 73 , pp. 471–494, 2010.

(BibTeX)

Lila Hadjadj, Kamel Hamdache, Djamila Hamroun

Solutions to a nonlinear Poisson-Nernst-Planck system in an ionic channel (Journal Article)

Mathematical Methods in Applied Sciences, 33 (15), 2010.

(BibTeX)

Youcef Amirat, Kamel Hamdache

Weak solutions to the equations of motion for compressible magnetic fluids (Journal Article)

Journal de Mathématiques Pures et Appliquées, 91 , pp. 433–467, 2009.

(BibTeX)

Youcef Amirat, Kamel Hamdache

Strong solutions to the equations of a ferrofluid flow model (Journal Article)

Journal of Mathematical Analysis and Applications, 353 , pp. 271–294, 2009.

(BibTeX)

Youcef Amirat, Kamel Hamdache, François, Murat

Global weak solutions to equations of motion for magnetic fluids (Journal Article)

Journal of Mathematical Fluid Mechanics, pp. 1–26, 2008.

(BibTeX)

Youcef Amirat, Kamel Hamdache

Global weak solutions to a ferrofluid flow model (Journal Article)

Mathematical Method. in the Applied Sciences, 31 , pp. 123–151, 2008.

(BibTeX)

Kamel Hamdache, Mauricio Labadie

On a reaction-diffusion model for calcium dynamics in dendritic spines (Journal Article)

Nonlinear Analysis : Real World Applications, 2008.

(BibTeX)

Lila Hadjadj, Kamel Hamdache, Djamila Hamroun

An existence result to a strongly coupled degenerated system arising in tumor modeling (Journal Article)

Abstract and Applied Analysis, 2008.

(BibTeX)

Naïssa, Aïssa, Kamel Hamdache

Asymptotics of time harmonic solutions to a thin ferroelectric model. (Journal Article)

Abstract and Applied Analysis, 2007.

(BibTeX)

Youcef Amirat, Kamel Hamdache

Sur quelques problèmes dhomogénéisation non locale et de fluides en mileux poreux : une contribution de Abdelhamid Ziani. (Journal Article)

Annales Mathématiques Blaise Pascal, 14 , pp. 149–186, 2007.

(BibTeX)

Kamel Hamdache, Mouhcine Tilioua

The Landau-Lifshitz equations and the damping parameter (Journal Article)

Bulletino U.M.I, 8 9B (2), pp. 283–297, 2006.

(BibTeX)

Kamel Hamdache, Djamila Hamroun, Mouhcine Tilioua

On a model of magnetization switching by spin-polarized current. (Journal Article)

Japan Journal of Industrial and Applied Mathematics, 23 (1), pp. 105–125, 2006.

(BibTeX)

Kamel Hamdache, Isabelle Ngningone-Eya

Time harmonic solutions to a model of ferroelectric materials (Journal Article)

Applicable Analysis, 84 (7), pp. 721–736, 2005.

(BibTeX)

Kamel Hamdache, Djamila Hamroun, Mouhcine Tilioua

Ferromagnets with biquadratic exchange coupling energy. Global existence of weak solutions (Journal Article)

Math Methods in Applied Sciences, 28 , pp. 1403–1421, 2005.

(BibTeX)

Kamel Hamdache, Mouhcine Tilioua

Interlayer exchange coupling for ferromagnets through spacers (Journal Article)

SIAM Journal of Applied Mathematics, 64 (3), pp. 1077–1097, 2004.

(BibTeX)

Kamel Hamdache, Djamila Hamroun

Local solutions to a model of piezoelectric materials (Journal Article)

Mathematical Methodes in Applied Sciences, 27 , pp. 1657–1670, 2004.

(BibTeX)

Habib Ammari, Kamel Hamdache

Global existence and regularity of solutions to a system of nonlinear Maxwell equation (Journal Article)

Journal of Mathematical Analysis and Applications, 286 (1), pp. 51–63, 2003.

(BibTeX)

Habib Ammari, Gang Bao, Kamel Hamdache

Analysis of thin coating of nonlinear diffraction gratings (Journal Article)

Journal of Nonlinear Analysis, Real World Applications, 3 (4), pp. 487–502, 2002.

(BibTeX)

Insaf, Bouzouba, Kamel Hamdache, Ahmed Noussair

Global weak solutions via a transport-projection scheme to a thin film growth kinetic model (Journal Article)

SIAM J. Numerical Analysis, 39 (5), pp. 1810–1834, 2002.

(BibTeX)

Kamel Hamdache, Mouhcine Tilioua

On the zero thickness limit for thin ferromagnet films with surface anisotropy (Journal Article)

Math. Models Methods Appl. Sci, 11 (8), pp. 1469–1470, 2001.

(BibTeX)

Insaf Bouzouba, Kamel Hamdache, Ahmed Noussair

Gobal existence of solutions to a coupled coagulation system (Journal Article)

Applicable Analysis, 74 (1-2), pp. 165–183, 2000.

(BibTeX)

Habib Ammari, Laurence Halpern, Kamel Hamdache

Asymptotic behaviour of thin ferromagnetic films (Journal Article)

Asymptotic Analysis, 24 (3-4), pp. 277–294, 2000.

(BibTeX)

Habib Ammari, Kamel Hamdache, Jean Claude Nédélec

Chirality in the Maxwell equations by the dipole approximation (Journal Article)

SIAM Jour. Appl. Math, 59 (6), pp. 1-13, 1999.

(BibTeX)

Fatiha Alabau, Kamel Hamdache, Yu June Peng

Asymptotic analysis of transient Vlasov-Poisson system for plane diode (Journal Article)

Asymptotic Anal, 16 (1), pp. 25–48, 1998.

(BibTeX)

Kamel Hamdache

Gobal existence and large time behaviour of solutions for the Vlasov-Stokes equations (Journal Article)

Japan Journal of Ind. and Appl. Sci, 15 (1), pp. 51-74, 1998.

(BibTeX)

Kamel Hamdache, Evariste Sanchez-Palencia

Homogénéisation d'un modèle de coques minces (Journal Article)

CRAS Paris.Série I, 325 (2), pp. 683–688, 1997.

(BibTeX)

Youcef Amirat, Kamel Hamdache, Abdelhamid Ziani

Mathematical analysis for compressible miscible displacement in porous media (Journal Article)

Mathematical Mod.and Meth. in Appl., 6 (6), pp. 729–747, 1996.

(BibTeX)

Emmanuel Frénot, Kamel Hamdache

Homogenisation of transport kinetic equations with oscillating potentials (Journal Article)

Proc. Royal Soc. of Edinburgh, 126A (1), pp. 1247–1275, 1996.

(BibTeX)

Youcef Amirat, Kamel Hamdache, Abdelhamid Ziani

Existence globale de solutions faibles pour un système parabolique-hyperbolique intervenant en dynamique des milieux poreux (Journal Article)

CRAS Paris.Série I, 321 (2), pp. 253–258, 1995.

(BibTeX)

Kamel Hamdache

Initial boundary value problem for Boltzmann equation. Global existence of weak solutions (Journal Article)

Arch. Rat. Mech. Anal., 113, % number = 5 , pp. 309–353, 1993.

(BibTeX)

Youcef Amirat, Kamel Hamdache, Abdelhamid Ziani

Homogenization of degenerate wave equations with periodic coefficients (Journal Article)

SIAM J.Math. Anal., 24 (5), pp. 1226–1253, 1993.

(BibTeX)

Radja Alexandre, Kamel Hamdache

Homogénéisation d'équations cinétiques en milieux poreux (Journal Article)

CRAS Paris.Série I, 313 (5), pp. 339–344, 1991.

(BibTeX)

Youcef Amirat, Kamel Hamdache, Abdelhamid Ziani

Homogénéisation par décomposition en fréquences d'une équation de transport dans $I!R^n$ (Journal Article)

CRAS Paris.Série I, 312 (5), pp. 37–40, 1991.

(BibTeX)

Youcef Amirat, Kamel Hamdache, Abdelhamid Ziani

Homogénéisation non locale pour des équations dégénérées à coefficients périodiques (Journal Article)

CRAS Paris.Série I, 312 (5), pp. 963–966, 1991.

(BibTeX)

Youcef Amirat, Kamel Hamdache, Abdelhamid Ziani

Homogenization of a model of compressible miscible flow in porous media (Journal Article)

Bolletino UMI, 7 (5-B), pp. 463–487, 1991.

(BibTeX)

Youcef Amirat, Kamel Hamdache, Abdelhamid Ziani

Some results on homogenization of advection-diffusion equations (Journal Article)

Arch. Rat. Mech. Anal., 114, % number = 5-B , pp. 155–178, 1991.

(BibTeX)

Youcef Amirat, Kamel Hamdache, Abdelhamid Ziani

Kinetic formulation for a transport equation of hyperbolic problems (Journal Article)

Proc. Royal Soc. of Edinburgh, 120A (5), pp. 199–221, 1991.

(BibTeX)

Youcef Amirat, Kamel Hamdache, Abdelhamid Ziani

Comportement limite de modèles d'équations de convection diffusion dégénérées à coefficients oscillants (Journal Article)

CRAS Paris.Série I, 310 (5), pp. 765–768, 1990.

(BibTeX)

Youcef Amirat, Kamel Hamdache, Abdelhamid Ziani

Etude d'une équation de transport à mémoire (Journal Article)

CRAS Paris.Série I, 311 (5), pp. 685–688, 1990.

(BibTeX)

72 entries « 1 of 2 »



    No posts by this author.


Candidature
Documentation

En savoir plus ?

Contactez-nous et téléchargez une documentation


Aussi intéressé(e) par :